Loading...
Header Logo
Keywords
Last Name
Institution

Dyskinesia, Drug-Induced

"Dyskinesia, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Abnormal movements, including HYPERKINESIS; HYPOKINESIA; TREMOR; and DYSTONIA, associated with the use of certain medications or drugs. Muscles of the face, trunk, neck, and extremities are most commonly affected. Tardive dyskinesia refers to abnormal hyperkinetic movements of the muscles of the face, tongue, and neck associated with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS). (Adams et al., Principles of Neurology, 6th ed, p1199)


expand / collapse publications
This graph shows the total number of publications written about "Dyskinesia, Drug-Induced" by people in this website by year, and whether "Dyskinesia, Drug-Induced" was a major or minor topic of these publications.
Bar chart showing 11 publications over 8 distinct years, with a maximum of 3 publications in 1993
To see the data from this visualization as text, click here.